# SDR ASAA2017012119487

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 5,514 hours, 1,868 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. GROUNDED - YES. MULTIPLE STARTS, SUCCESSFUL. APPLIED APU BLEED AIR AND OTHER LOADS, SUCCESSFUL. NO HISTORY. OK FOR SERVICE.
